Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

How a minimal surface leaves an obstacle


Author: David Kinderlehrer
Journal: Bull. Amer. Math. Soc. 78 (1972), 969-970
MSC (1970): Primary 35J20; Secondary 53A10
DOI: https://doi.org/10.1090/S0002-9904-1972-13071-4
MathSciNet review: 0306741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Giaquinta and L. Pepe, Esistenza e regolarità per il problema dell'area minima con ostacoli in n variabili, Ann. Scuola Norm. Sup. Pisa 25 (1971), 481-506. MR 305205
  • 2. D. Kinderlehrer, The coincidence set of solutions of certain variational inequalities, Arch. Rational Mech. Anal. 40 (1970/71), 231-250. MR 42 #6680. MR 271799
  • 3. D. Kinderlehrer, The regularity of the solution to a certain variational inequality, Proc. Sympos. Pure Math., vol. 23, Amer. Math. Soc., Providence, R. I., 1973. MR 388221
  • 4. Hans Lewy, On the boundary behavior of minimal surfaces, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 103-110. MR 14, 168. MR 49398
  • 5. Hans Lewy, On minimal surfaces with partly free boundary, Comm. Pure Appl. Math. 4 (1951), 1-13. MR 14, 662. MR 52711
  • 6. H. Lewy and G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math. 22 (1969), 153-188. MR 40 #816. MR 247551
  • 7. H. Lewy and G. Stampacchia, On existence and smoothness of solutions of some non-coercive variational inequalities, Arch. Rational Mech. Anal. 41 (1971), 141-253. MR 346313

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 53A10

Retrieve articles in all journals with MSC (1970): 35J20, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13071-4

American Mathematical Society